Nebraska, 2011

Hail in Nebraska, May 11, 2011

May 11, 2011 · NWS OAX · 1 event in 1 county or zone

Scattered thunderstorms developed in eastern Nebraska during the early morning hours of May 11th as a low level jet brought moisture and instability north into the region. Besides scattered 1 to 2 inch rain amounts, the storms produced a few hail reports.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OAX wrote it up.

Scattered thunderstorms developed in eastern Nebraska during the early morning hours of May 11th as a low level jet brought moisture and instability north into the region. Besides scattered 1 to 2 inch rain amounts, the storms produced a few hail reports. Most of the hail was small, pea-size or a bit larger, but at least one event of quarter-size was received.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before the first event at May 10, 2:29 PM CST, 9 hours 38 minutes earlier.

Area forecast discussion, May 10, 2:29 PM CST, 9 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
329 PM CDT TUE MAY 10 2011

.SHORT TERM...TONIGHT LOW CONFIDENCE IN FORECAST OVERNIGHT...WITH
SHOWERS AND THUNDERSTORMS POSSIBLE BUT BY NO MEANS CERTAIN.
SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES MAIN UPPER LOW
CENTERED IN SOUTHWEST UT/NORTHEAST AZ...WITH EJECTING LOW SEGMENT
IN NORTHEAST WY/SOUTHEAST MT. CENTRAL PLAINS REMAINS IN
SOUTHWESTERLY MID- AND UPPER-LEVEL FLOW. 850MB LOW AT 12Z WAS
CENTERED IN NORTH CENTRAL SD...WITH COLD FRONT TRAILING THROUGH
CENTRAL NEB/WESTERN KS AND SOUTHWESTWARD. MOISTURE WAS FLOWING OFF
THE GULF OF MEXICO INTO TX/OK...AND MOISTURE HAD POOLED AHEAD OF
THE 850MB LOW FROM NEB/DAKOTAS EAST INTO THE GREAT LAKES. SURFACE
LOW AT 19Z WAS CENTERED IN SOUTHEAST CO...WITH ANOTHER LOW IN
SOUTHWEST ND ASSOCIATED WITH THE EJECTING LEAD WAVE. NEARLY
STATIONARY FRONT EXTENDED FROM THE SD/MN BORDER THROUGH EASTERN
NEB /FROM KLCG TO KHJH/ AND SOUTHWESTWARD TOWARD THE CO LOW. EAST
OF THAT BOUNDARY...TEMPERATURES AGAIN HAVE JUMPED INTO THE LOWER
TO MID 90S...WITH DRY DEWPOINTS MIXING EASTWARD FROM THE BOUNDARY
AS MIXING DEEPENS. WEST OF THAT BOUNDARY...TEMPERATURES WERE IN
THE 80S...WITH DRIER DEWPOINTS THROUGHOUT THE DAY.

MAIN FORECAST CONCERN IS WHETHER STORMS WILL DEVELOP THIS
EVENING...AND WHETHER MORE WIDESPREAD PRECIP WILL DEVELOP
OVERNIGHT.  MODELS ARE PROVIDING A RATHER LARGE ENVELOPE OF
SOLUTIONS...FROM THE HRRR/RUC THAT KEEPS THE CWA DRY THROUGH AT
LEAST 12Z...TO THE 4KM WRF THAT POPS A FEW THUNDERSTORMS IN THE
EVENING THAT DISSIPATE BY 06Z AND HAS NO PRECIP 06-12Z...TO THE
ECMWF THAT HAS NO CONVECTION PRIOR TO 06Z BUT DEVELOPS WIDESPREAD
PRECIP ALONG THE BOUNDARY FROM 06-12Z...TO THE GFS/NAM OPERATIONAL
RUNS THAT HAVE BOTH EVENING STORMS AND OVERNIGHT FRONTAL
PRECIP...AND TO THE SREF THAT INCLUDES MEMBERS THAT FOLLOW VIRTUALLY
ALL OF THESE SCENARIOS.  IN SHORT...CONSIDERABLE UNCERTAINTY
TONIGHT.  HAVE LOWERED POPS TONIGHT BEFORE 06Z...AS ANY STORMS THAT
CAN DEVELOP LIKELY WILL BE ISOLATED TO SCATTERED.  THINK DEEP-LAYER
SHEAR IS TOO WEAK TO SUPPORT SEVERE CONVECTION...THOUGH WITH STEEP
700-500MB LAPSE RATES IN THE AREA THIS EVENING...WOULD NOT BE
SURPRISED BY AN ISOLATED NEAR-SEVERE HAILER.  THINK THAT THIS
ACTIVITY /IF IT DOES DEVELOP/ WILL INDEED WEAKEN BY AROUND 06Z AS IT
LIFTS NORTHEASTWARD INTO NORTHWEST IOWA.  SECOND WAVE OF PRECIP IS
PROGGED AS THE LOW-LEVEL JET IMPINGES ON THE BOUNDARY IN THE LATE
OVERNIGHT HOURS /06-12Z/.  INCREASES POPS HERE TO CHANCE CATEGORY IN
THE NORTHERN CWA...BUT STILL HAVE LOW CONFIDENCE IN PRECIP
DEVELOPMENT AND...SHOULD IT DEVELOP...ITS EXTENT.  BUMPED UP
OVERNIGHT TEMPS IN THE WARM SECTOR AS TEMPS STRUGGLED TO FALL BELOW
70F LAST NIGHT...THOUGH DID KNOCK A COUPLE OF DEGREES OFF COMPARED
TO READINGS LAST NIGHT IN CASE AIR IS PRECIP-COOLED.

.LONG TERM...WEDNESDAY THROUGH TUESDAY.
SEVERAL ACTIVE WEATHER DAYS SHAPING UP FOR FORECAST AREA WEDNESDAY
AND THURSDAY FOLLOWED BY BLUSTERY AND COOLER WEATHER INTO THE
WEEKEND.

FOR WEDNESDAY/WEDNESDAY NIGHT...SOUTHERN TROUGH ENERGY STILL FORECAST
TO CLOSE-OFF OVER EASTERN COLORADO ON WEDNESDAY KEEPING AT LEAST
ONE BOUNDARY SOMEWHERE IN THE FORECAST AREA AS LOW LEVEL MOISTURE
BEGINS SPREADING NWWD TOWARD NWRN ZONES. A POSSIBLE COMPLICATING
BEGINNING TO THE DAY IS WHETHER OR NOT CONVECTION...ESPECIALLY
MORE WIDESPREAD CONVECTION...WILL BE ONGOING. 12Z OPERATIONAL
MODELS...ESPECIALLY NAM...INDICATED THIS SCENARIO...WHILE 4KM WRF
WAS MOSTLY ABSENT QPF. GIVEN TROUGH WILL STILL BE ORGANIZING
PRETTY FAR WEST OF US AND SURFACE CONVERGENCE WILL BE WEAK OPTED
TO LEAN MORE TOWARD A DRIER START TO THE DAY ALTHOUGH KEPT IN
SLIGHT CHANCE IN THE MORNING AS THERE WAS SOME CONVERGENCE NEAR
H85. BECAUSE OF EXPECTED LACK OF MORNING CONVECTION ALSO OPTED
TOWARD AND A BIT ABOVE HIGHER GUIDANCE VALUES FOR MAX TEMPS SERN
2/3RDS OR SO. COMBINATION OF HEATING AND FALLING UPPER HEIGHTS BY
LATE AFTERNOON SHOULD ENABLE CONVECTION TO DEVELOP WITH MAIN AREAS
LIKELY ALONG/NW OF SURFACE FRONT THAT SHOULD BE NEAR A COLUMBUS
TO WAYNE LINE IN THE AFTERNOON AND ALSO NEAR POSSIBLE SECOND
BOUNDARY/WARM FRONT NEAR KS BORDER. THUS KEPT HIGH POPS MOST
AREAS BUT TRIMMED BACK ECNTRL IA ZONES WHICH WILL BE FARTHER
REMOVED FROM EITHER BOUNDARY. IF EARLY DAY CONVECTION IS MORE
WIDESPREAD MANY ASPECTS OF FORECAST WILL NEED ADJUSTING. SEVERE
POTENTIAL REMAINS IN PLACE THROUGH THE EVENING WITH LOW LEVEL
BOUNDARIES IN THE VICINITY...0-6KM SHEAR INCREASING AND
INSTABILITY/CAPE MODESTLY HIGH. BUFKIT SOUNDINGS FROM NAM NOT MUCH
USE HOWEVER DUE TO CONTAMINATION FROM /POSSIBLY/ TOO MUCH EARLY DAY
PRECIP. GFS HODOGRAPHS MORE SUPPORTIVE...ALTHOUGH CAPPED THROUGH
06Z THURSDAY FARTHER REMOVED FROM NE TO SW FRONT THAT IT FORECAST
OVER NWRN FORECAST AREA.

AS UPPER LOW TRACKS INTO NCNTRL KANSAS BY LATE AFTERNOON
THURSDAY...GOOD AGREEMENT BETWEEN GFS/NAM/ECMWF IN THIS ASPECT...
EXPECT CLEARING/SOME DRYING AHEAD OF IT IN ERN 2/3RDS OR SO AND
TEMPERATURES WERE RAISED TOWARD THE WARM END OF GUIDANCE.
STRONG/SEVERE STORMS AGAIN POSSIBLE AS UPPER LOW APPROACHES...MOSTLY
NEAR AND EAST OF MISSOURI RIVER WHERE A BIT BETTER SURFACE-H85
MOISTURE/INSTABILITY WAS FORECAST...BUT ALSO POSSIBLY TIED CLOSER
TO UPPER LOW IF LOW LEVEL MOISTURE HANGS BACK A BIT MORE THAN
FORECAST.

SEVERAL BLUSTERY AND COOL DAYS THEN FRIDAY THROUGH SUNDAY WITH GFS
SUGGESTING A LOT OF CLOUDS EVEN ABSENT PRECIP...GENERALLY TRIMMED
BOTH MAX TEMPS AND MINS. LINGERING PRECIP FRIDAY...ESPECIALLY
EARLY ERN ZONES OTHERWISE LEFT WEEKEND DRY. GFS HAS CHANGED A BIT
IN DUMB-BELLING CURRENT WRN ND LOW BACK SOUTH ACROSS NEBRASKA ON
SUNDAY AS UPPER RIDGE BUILDS OVER CANADA. SINCE IT HAD LITTLE/NO
SUPPORT FROM 00Z GFS ENSEMBLE MEAN...AND 12Z ECMWF KEPT LOW WELL
TO OUR NORTH BEFORE BEING INGESTED BY LARGE WEST COAST LOW...WILL
NOT MENTION PRECIPITATION ON SUNDAY. HOWEVER...WILL KEEP
TEMPERATURES COOL ALLOWING FOR SOME GFS-TYPE INFLUENCE SINCE IT
WAS NOTED GEM WAS SIMILAR IN DROPPING LOW SWD OVER NEBRASKA.

MODERATING TEMPERATURES STILL ON TRACK MON/TUESDAY PER 12Z ECMWF
AND 00Z GFS ENSEMBLE MEAN...MORE SO THAN 12Z GFS WHICH WAS NOT
ACCEPTED JUST YET IN EXTENDED PERIODS DUE TO ITS CHANGE FROM
EARLIER RUNS AND GENERAL LACK OF SUPPORT FROM EARLIER MEAN.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

LOW CONFIDENCE FORECAST...ESPECIALLY AFTER AROUND 03Z.  THINK A FEW
THUNDERSTORMS MAY DEVELOP IN EASTERN NEB...WITH KLNK MOST LIKELY OF
THE TAF SITES TO BE NEAR STORMS.  EVOLUTION OF STORMS THROUGH THE
NIGHT IS STILL VERY QUESTIONABLE...WITH POSSIBLE SOLUTIONS RANGING
FROM DRY TO A WIDE SWATH OF SHOWERS AND THUNDER POSSIBLY AFFECTING
KOFK/KOMA.  FOR NOW...KEPT PRECIP AND THUNDER OUT OF TAFS.  WINDS
ARE ALSO UNCERTAIN WITH A FRONT LINGERING IN THE AREA...THOUGH
SHOULD BE MAINLY NW TO NE AT KOFK AND SW TO SE AT KOMA/KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM/AVIATION...MAYES
LONG TERM...CHERMOK
Hazardous weather outlook, May 10, 4:11 PM CST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
511 PM CDT TUE MAY 10 2011

IAZ043-055-056-069-079-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065>067-078-088>090-092-111215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-PAGE-KNOX-
CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-
BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-
511 PM CDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND WEDNESDAY

A FEW THUNDERSTORMS MAY DEVELOP OR MOVE INTO EASTERN NEBRASKA
THIS EVENING AND INTO WESTERN IOWA OVERNIGHT AS MOISTURE AND
INSTABILITY RETURN TO THE REGION. WHILE ORGANIZED SEVERE
THUNDERSTORMS ARE NOT EXPECTED...A FEW THUNDERSTORMS MAY PRODUCE
SMALL HAIL.

ADDITIONAL THUNDERSTORMS ARE LIKELY OVER THE REGION
WEDNESDAY...ESPECIALLY FROM LATE AFTERNOON INTO THE EVENING.
CONDITIONS WILL BECOME MORE UNSTABLE OVER THE AREA AS A LARGE
UPPER LOW ORGANIZES OVER EASTERN COLORADO. IN ADDITION...SEVERAL
BOUNDARIES COULD BE OVER THE AREA...IN PARTICULAR A STATIONARY
FRONT FROM NORTHEAST INTO SOUTH CENTRAL NEBRASKA AND A POSSIBLE
WARM FRONT ALONG THE KANSAS BORDER. DUE TO THE INCREASED
INSTABILITY...HIGHER LEVELS OF WIND SHEAR EXPECTED...AND THE
BOUNDARIES...SEVERE THUNDERSTORMS ARE POSSIBLE. LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES ALL MAY OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

BESIDES SEVERE THUNDERSTORMS LINGERING INTO WEDNESDAY EVENING OVER
EASTERN NEBRASKA AND SOUTHWEST IOWA...ADDITIONAL SEVERE
THUNDERSTORMS COULD REDEVELOP THURSDAY AFTERNOON AND THURSDAY
EVENING AS LOW PRESSURE ALOFT MOVES INTO NORTH CENTRAL KANSAS.
THE MOST LIKELY AREA OF SEVERE THUNDERSTORMS WOULD BE EAST OF A
BEATRICE TO LINCOLN TO NORFOLK LINE WHERE INSTABILITY SHOULD BE
HIGHER. HOWEVER...AN ISOLATED SEVERE THUNDERSTORM COULD ALSO OCCUR
WEST OF THAT AREA CLOSER TO THE UPPER LOW AS IT BEGINS MOVING
EASTWARD. THE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING COULD
CONTAIN LARGE HAIL AND DAMAGING WINDS AND AN ISOLATED TORNADO
AGAIN CAN NOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT BUT ACTIVATION MAY
BE REQUIRED BY WEDNESDAY AFTERNOON.

IAZ090-NEZ068-091-093-111215-
FREMONT-OTOE-NEMAHA-RICHARDSON-
511 PM CDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEBRASKA AND FAR
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND WEDNESDAY

A FEW THUNDERSTORMS MAY DEVELOP OR MOVE INTO SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA THIS EVENING AS MOISTURE AND INSTABILITY
RETURN TO THE REGION. WHILE ORGANIZED SEVERE THUNDERSTORMS ARE NOT
EXPECTED...A FEW THUNDERSTORMS MAY PRODUCE SMALL HAIL.

ADDITIONAL THUNDERSTORMS ARE LIKELY OVER THE REGION WEDNESDAY...ESPECIALLY
FROM LATE AFTERNOON INTO THE EVENING. CONDITIONS WILL BECOME MORE
UNSTABLE OVER THE AREA AS A LARGE UPPER LOW ORGANIZES OVER EASTERN
COLORADO. IN ADDITION...SEVERAL BOUNDARIES COULD BE OVER THE
AREA...IN PARTICULAR A STATIONARY FRONT FROM NORTHEAST INTO SOUTH
CENTRAL NEBRASKA AND A POSSIBLE WARM FRONT ALONG THE KANSAS
BORDER. DUE TO THE INCREASED INSTABILITY...HIGHER LEVELS OF WIND
SHEAR EXPECTED...AND THE BOUNDARIES...SEVERE THUNDERSTORMS ARE
POSSIBLE. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ALL
MAY OCCUR.

MINOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM AROUND
NEBRASKA CITY DOWNSTREAM THROUGH RULO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

BESIDES SEVERE THUNDERSTORMS LINGERING INTO WEDNESDAY EVENING OVER
EASTERN NEBRASKA AND SOUTHWEST IOWA...ADDITIONAL SEVERE
THUNDERSTORMS COULD REDEVELOP THURSDAY AFTERNOON AND THURSDAY
EVENING AS LOW PRESSURE ALOFT MOVES INTO NORTH CENTRAL KANSAS.
THE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING COULD CONTAIN
LARGE HAIL AND DAMAGING WINDS AND AN ISOLATED TORNADO AGAIN CAN
NOT BE RULED OUT.

MINOR FLOODING OF THE MISSOURI RIVER FROM AROUND NEBRASKA CITY
DOWNSTREAM IS EXPECTED TO CONTINUE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT BUT ACTIVATION MAY
BE REQUIRED BY WEDNESDAY AFTERNOON.

CHERMOK

In the hours before

Special weather statement, May 10, 10:31 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1131 PM CDT TUE MAY 10 2011

NEZ018-110515-
WAYNE NE-
1131 PM CDT TUE MAY 10 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN WAYNE COUNTY UNTIL 1215 AM
CDT...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF WINSIDE...OR 17
MILES EAST OF NORFOLK...MOVING NORTH AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WAYNE...

THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DERGAN
Special weather statement, May 10, 11:12 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1212 AM CDT WED MAY 11 2011

NEZ015-018-033-110600-
CUMING NE-THURSTON NE-WAYNE NE-
1212 AM CDT WED MAY 11 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN WAYNE...WESTERN
THURSTON AND CENTRAL CUMING COUNTIES UNTIL 100 AM CDT...

AT 1209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BEEMER...OR 33 MILES EAST OF
NORFOLK...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS POSSIBLE WITH THIS STORM. THE
STORM COULD ALSO PRODUCE BRIEF HEAVY RAIN AND GUSTY WINDS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEEMER...
  PENDER...
  EMERSON...
  THE HIGHWAY 9 AND 51 JUNCTION...
  THURSTON...

MILLER
Special weather statement, May 11, 12:05 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
105 AM CDT WED MAY 11 2011

NEZ015-110645-
THURSTON NE-
105 AM CDT WED MAY 11 2011

...SPECIAL WEATHER STATEMENT FOR WESTERN THURSTON COUNTY UNTIL 145 AM
CDT...

AT 101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PENDER...OR 33 MILES SOUTHWEST OF SIOUX
CITY...MOVING NORTH AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RURAL AREAS OF WESTERN THURSTON COUNTY...

MILLER

The radar

The Omaha radar (KOAX), 91 km away, was scanning. The volume nearest the first event began at 06:06 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Cuming

When
May 11, 12:07 AM CST
Where
Cuming County, 9.97 mi WNW of Bancroft
Measured
1 in hail
Reported by
County Official
Coordinates
42.090, -96.740

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2011Every state in 2011This day in weather historyWarnings in Nebraska, May 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 290823.